A Complete Ideals Derivation in Bcik – Algebras
Journal: International Journal of Trend in Scientific Research and Development (Vol.5, No. 4)Publication Date: 2021-06-01
Authors : S Rethina Kumar;
Page : 879-890
Keywords : BCIK-algebra; N-sub algebra (closed; commutative; retrenched) N-ideal; ?- negative functions; ?-translations; prime ideals; maximal ideals;
- The Effects of Personality Traits and Motivations on performance of Salespeople The Mediating Effects of Organizational Commitment and Compensation
- EFFECTS OF INTRA-ORGANIZATIONAL JUSTICE AND PERSONALITY TRAITS ON ORGANIZATIONAL COMMITMENT: A STUDY ON HEALTH-CARE EMPLOYEES
- EFFECTS OF INTRA-ORGANIZATIONAL JUSTICE AND PERSONALITY TRAITS ON ORGANIZATIONAL COMMITMENT: A STUDY ON HEALTH-CARE EMPLOYEES
- EFFECTS OF ORGANIZATIONAL CULTURE AND ABILITY ON ORGANIZATIONAL COMMITMENT AND PERFORMANCE IN IBNU SINA HOSPITAL GRESIK
- The Mediating Role of Conflict on Personality Traits and Performance in Ghana
Abstract
In this paper, introduced a new notions of N sub algebras. closed, commutative, retrenched N ideals, negative functions, and translations are introduced, and related properties are investigated. Characterizations of an N sub algebra and a Commutative N ideal are given. Relations between an N sub algebra an N ideal and commutative N ideal are discussed. We verify that every translations of an N sub algebra resp. N ideal is a retrenched N sub algebra resp.retrenched N ideals . Already introduced a notationof prime ideal in BCIK – algebra show that it is equivalent to the last definition of prime ideal in lower BCIK – Semi lattices. Then we attempt to generalized some useful theorems about prime ideals, in BCIK algebras, instead of lower BCIK Semi lattices. We already investigate some results for PI lattices being a new classical of BCIK–lattices. Specially, we prove that any Boolean lattice is a PI lattice and we show that if X is a PI lattice with bounded commutative, then X is an involutory BCIK algebra if and only if X is a commutative BCIK algebra. Dr. S Rethina Kumar "A Complete Ideals Derivation in Bcik – Algebras" Published in International Journal of Trend in Scientific Research and Development (ijtsrd), ISSN: 2456-6470, Volume-5 | Issue-4 , June 2021, URL: https://www.ijtsrd.compapers/ijtsrd40040.pdf Paper URL: https://www.ijtsrd.commathemetics/algebra/40040/a-complete-ideals-derivation-in-bcik-–-algebras/dr-s-rethina-kumar
Other Latest Articles
Last modified: 2021-07-13 14:57:13